Cart0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
  • Citramon P forte (Acetylsalicylic acid + Caffeine + Paracetamol) 10 tablets Citramon P forte (Acetylsalicylic acid + Caffeine + Paracetamol) 10 tablets

Citramon P forte (Acetylsalicylic acid + Caffeine + Paracetamol) 10 tablets

Quick Overview

Citramon P forte (Acetylsalicylic acid + Caffeine + Paracetamol) 10 tablets Pain Relief

In Stock
$1.00

Pay attention

Genuine branded medication

Private and confidential

No hidden fees

Free GLOBAL shipping for order over 50 USD

Details

Action: 

antipyretic, anti-inflammatory, analgesic

Composition:

Acetylsalicylic acid 320mg

Caffeine 40mg , Paracetamol 240mg

Excipients: cocoa powder, calcium stearate, potato starch, citric-you monohydrate

Indications:

pain syndrome of mild to moderate intensity: headache, migraine, toothache, neuralgia, myalgia,

Additional Information

SKU ml4503
Manufacturer Ozon
The purpose of the medication Pain Relief
Weight kg. 0.1

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Product description
Quality of goods